Academic Journals Database
Disseminating quality controlled scientific knowledge

Decomposition of continuity via b-open set

ADD TO MY LIST
 
Author(s): Ahmad Al-Omari | Mohd. Salmi Md. Noorani

Journal: Boletim da Sociedade Paranaense de Matemática
ISSN 0037-8712

Volume: 26;
Issue: 1-2;
Start page: 53;
Date: 2008;
Original page

Keywords: b-open set | t-set | B-set | locally closed | decomposition of continuity.

ABSTRACT
We introduce the notions of locally b-closed, b-t-set, b-B-set, locally b-closed continuous, b-t-continuous, b-B-continuous functions and obtain decomposition of continuity and complete continuity.
Affiliate Program      Why do you need a reservation system?